MAUDE Adverse Event Report: Medacta International SA Mectacer Biolox Delta Femoral Ball Head; MECTACER Head Biolox Delta dia.36 12/14-M

Medacta International SA Mectacer Biolox Delta Femoral Ball Head; MECTACER Head Biolox Delta dia.36 12/14-M
Model Number 01.29.209
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Implant Pain (4561)
Date of Event 08/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 days after the primary, the patient came in presenting pain due to dislocation of the head from the liner and the cause is unknown.The surgeon revised theflat pe hc linerd 36/eto a hooded pe hc liner d 36/e and themectacer head biolox delta d 36 12/14-mto a biolox head l.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26 august 2026 ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot 2614373: (b)(4) items manufactured and released on 10-jun-2026.Expiration date: 21-may-2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3644hct flat pe hc liner d 36/e (k103721) lot 2602343: (b)(4) items manufactured and released on 06-may-2026.Expiration date: 19-apr-2031.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: implant dislocation is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
Mectacer Biolox Delta Femoral Ball Head
Common Device Name
MECTACER Head Biolox Delta dia.36 12/14-M
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692300
Report Number3005180920-2026-00922
Device Sequence Number9685017
Product Code LZO
UDI-Device Identifier07630030809200
UDI-Public07630030809200
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.209
Device Lot Number2614373
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale